# SDR FDEA201409052468

- Difficulty date: September 5, 2014
- Submitted: September 11, 2014
- Operation: Air carrier
- Aircraft: N783FD
- Make and model: Boeing 757222
- Aircraft serial: 26678
- Aircraft time: 69,409 hours, 25,335 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gate
- Condition: Corroded
- Location: L4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT NR 4 PAX DOOR LOWER GATE HAS CORROSION.  REMOVED CORROSION IAW SRM 51-10-02 ORIGINAL MATERIAL .160 AFTER REMOVAL .155, MATERIAL LOSS IS .005 FOUND TO BE WITHIN LIMITS IAW SRM 52-10-02 FIG 101 DET XII.
